Alert archive / Arizona / Wind Advisories in 2009
Wind Advisory 6, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at Apr 2, 2009, 3:18 PM MST. It took effect at Apr 3, 2009, 12:00 PM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2009, 3:18 PM MST (22:18 UTC)
- In effect from
- Apr 3, 2009, 12:00 PM MST
- Expired
- Apr 3, 2009, 10:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTWC 022218 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 318 PM MST THU APR 2 2009 AZZ019-029-030-032>035-030630- /O.NEW.KTWC.WI.Y.0006.090403T1900Z-090404T0200Z/ NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...SELLS... TUCSON...NOGALES...SIERRA VISTA 318 PM MST THU APR 2 2009 ...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM MST FRIDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO NORTHERN ARIZONA ON FRIDAY RESULTING IN STRONG AND GUSTY WINDS ACROSS MOST OF SOUTHEAST ARIZONA. THE WINDS WILL START TO INCREASE DURING THE LATE MORNING HOURS...INCREASING INTO ADVISORY CRITERIA BY THE EARLY AFTERNOON HOURS...AND THEN CONTINUING THROUGH THE EVENING HOURS ON FRIDAY. SUSTAINED SOUTHWEST WIND SPEEDS WILL BE IN THE 25 TO 35 MPH RANGE WITH GUSTS TO AROUND 50 MPH. AREAS OF BLOWING DUST ARE ALSO POSSIBLE WITH THESE GUSTY WINDS DURING THE AFTERNOON AND EARLY EVENING HOURS BEFORE DIMINISHING DURING THE MID EVENING HOURS FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
000 WWUS75 KTWC 030431 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 931 PM MST THU APR 2 2009 AZZ019-029-030-032>035-031100- /O.CON.KTWC.WI.Y.0006.090403T1900Z-090404T0200Z/ NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...SELLS... TUCSON...NOGALES...SIERRA VISTA 931 PM MST THU APR 2 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST FRIDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO NORTHERN ARIZONA ON FRIDAY RESULTING IN STRONG AND GUSTY WINDS ACROSS MOST OF SOUTHEAST ARIZONA. THE WINDS WILL START TO INCREASE DURING THE LATE MORNING HOURS...INCREASING INTO ADVISORY CRITERIA BY THE EARLY AFTERNOON HOURS...AND THEN CONTINUING THROUGH THE EVENING HOURS ON FRIDAY. SUSTAINED SOUTHWEST WIND SPEEDS WILL BE IN THE 25 TO 35 MPH RANGE WITH GUSTS TO AROUND 50 MPH. AREAS OF BLOWING DUST ARE ALSO POSSIBLE WITH THESE GUSTY WINDS DURING THE AFTERNOON AND EARLY EVENING HOURS BEFORE DIMINISHING DURING THE MID EVENING HOURS FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS75 KTWC 030941 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 241 AM MST FRI APR 3 2009 AZZ019-029-030-032>035-032200- /O.EXT.KTWC.WI.Y.0006.090403T1900Z-090404T0500Z/ NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...SELLS... TUCSON...NOGALES...SIERRA VISTA 241 AM MST FRI APR 3 2009 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 10 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 10 PM MST THIS EVENING. A STRONG WEATHER DISTURBANCE WILL TRACK THROUGH THE GREAT BASIN INTO NORTHERN ARIZONA TODAY...RESULTING IN STRONG AND GUSTY SOUTHWEST WINDS ACROSS ALL OF SOUTHEAST ARIZONA. THE WINDS WILL START TO INCREASE DURING THE LATE MORNING HOURS... INCREASING TO ADVISORY CRITERIA AROUND NOON...THEN PERSIST WELL INTO THE EVENING HOURS. SUSTAINED SOUTHWEST WIND SPEEDS WILL BE IN THE 25 TO 35 MPH RANGE WITH GUSTS TO AROUND 50 MPH. AREAS OF BLOWING DUST ARE ALSO POSSIBLE WITH THESE STRONG AND GUSTY WINDS. MOTORISTS SHOULD BE PREPARED FOR RAPIDLY DECREASING VISIBILITIES IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS75 KTWC 031610 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 910 AM MST FRI APR 3 2009 AZZ019-029-030-032>035-040015- /O.CON.KTWC.WI.Y.0006.090403T1900Z-090404T0500Z/ NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...SELLS... TUCSON...NOGALES...SIERRA VISTA 910 AM MST FRI APR 3 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING. A STRONG WEATHER DISTURBANCE WILL TRACK THROUGH THE GREAT BASIN INTO NORTHERN ARIZONA TODAY...RESULTING IN STRONG AND GUSTY SOUTHWEST WINDS ACROSS ALL OF SOUTHEAST ARIZONA. THE WINDS HAVE ALREADY INCREASED TO SPEEDS FROM 15 TO 20 MPH WITH GUSTS TO 35 MPH AND WILL INCREASE TO ADVISORY CRITERIA AROUND NOON ...THEN PERSIST WELL INTO THE EVENING HOURS. SUSTAINED SOUTHWEST WIND SPEEDS WILL BE IN THE 25 TO 35 MPH RANGE WITH GUSTS TO AROUND 50 MPH. AREAS OF BLOWING DUST ARE ALSO POSSIBLE WITH THESE STRONG AND GUSTY WINDS. MOTORISTS SHOULD BE PREPARED FOR RAPIDLY DECREASING VISIBILITIES IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS75 KTWC 032153 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 253 PM MST FRI APR 3 2009 AZZ019-029-030-032>035-040500- /O.CON.KTWC.WI.Y.0006.000000T0000Z-090404T0500Z/ NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...SELLS... TUCSON...NOGALES...SIERRA VISTA 253 PM MST FRI APR 3 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING. A STRONG WEATHER DISTURBANCE IS CURRENTLY OVER THE GREAT BASIN WITH A STRONG FRONT EXTENDING SOUTHWEST OVER NORTHWEST ARIZONA. THIS IS CAUSING STRONG AND GUSTY SOUTHWEST WINDS ACROSS ALL OF SOUTHEAST ARIZONA. CURRENT WIND SPEEDS RANGE FROM 25 TO 35 MPH WITH GUSTS TO 55 MPH. STRONG WINDS WILL CONTINUE DURING THE REST OF THE AFTERNOON AND EVENING...AS THE FRONT APPROACHES THE AREA. WINDS WILL BEGIN TO DIMINISH AFTER 10 PM. AREAS OF BLOWING DUST ARE ALSO POSSIBLE WITH THESE STRONG AND GUSTY WINDS. MOTORISTS SHOULD BE PREPARED FOR RAPIDLY DECREASING VISIBILITIES IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS75 KTWC 040452 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 952 PM MST FRI APR 3 2009 AZZ019-029-030-032>035-040600- /O.EXP.KTWC.WI.Y.0006.000000T0000Z-090404T0500Z/ NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...SELLS... TUCSON...NOGALES...SIERRA VISTA 952 PM MST FRI APR 3 2009 ...WIND ADVISORY WILL EXPIRE AT 10 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 10 PM MST THIS EVENING. SUSTAINED WIND SPEEDS ACROSS THE AREA CONTINUED TO DIMINISH LATE THIS EVENING. THUS...THE WIND ADVISORY WILL EXPIRE AT 10 PM MST. GUSTY WINDS OF UP TO 35 MPH CAN STILL BE EXPECTED OVERNIGHT... ESPECIALLY AS THE COLD FRONT PASSES THROUGH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 2, 2:20 PM MST, 58 minutes earlier.
Area forecast discussion, Apr 2, 2:20 PM MST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
220 PM MST THU APR 2 2009
.SYNOPSIS...WEAK HIGH PRESSURE WILL CONTINUE TO BRING CLEAR SKIES TO
SOUTHEAST ARIZONA THIS EVENING ALONG WITH LIGHT WINDS. A STRONG LOW
PRESSURE SYSTEM WILL MOVE INTO NORTHERN ARIZONA ON FRIDAY AND IS
EXPECTED TO PRODUCE A SIGNIFICANT WIND EVENT FRIDAY AND FRIDAY NIGHT
AS WELL AS A FEW SHOWERS IN THE WHITE MOUNTAINS FRIDAY NIGHT INTO
SATURDAY. COOLER AND BREEZY CONDITIONS ARE EXPECTED BEHIND THIS
SYSTEM ON SATURDAY...ESPECIALLY EAST OF THE TUCSON METRO AREA. HIGH
PRESSURE ALOFT WILL THEN BUILD ACROSS THE SOUTHWESTERN UNITED STATES
SUNDAY THROUGH TUESDAY FOR RETURN TO DRY AND WARMER WEATHER. ANOTHER
STORM SYSTEM WILL MOVE INTO THE REGION FROM THE PACIFIC DURING THE
MIDDLE OF NEXT WEEK FOR COOLER TEMPERATURES AND A SLIGHT CHANCE OF
SHOWERS AREAWIDE.
&&
.DISCUSSION...CLEAR SKIES AND LIGHT WINDS WILL PREVAIL ACROSS THE
REGION TONIGHT AS A SHORTWAVE RIDGE CONTINUES TO TRANSITION EAST OF
THE AREA IN ADVANCE OF THE NEXT SYSTEM TO IMPACT SOUTHEAST ARIZONA
ON FRIDAY. THE MAIN IMPACT OF THIS NEXT SYSTEM WILL BE THE VERY
STRONG WINDS ACROSS MUCH OF THE FORECAST AREA. THE LATEST GUIDANCE
FIGURES SHOW SUSTAINED WINDS IN WIND ADVISORY CRITERIA OVER MOST OF
SOUTHEAST ARIZONA FRIDAY AFTERNOON AND EVENING. THUS...HAVE OPTED TO
ISSUE A WIND ADVISORY WITH THE AFTERNOON PACKAGE FOR ALL OF
SOUTHEAST ARIZONA (EXCEPT FAR WESTERN PIMA COUNTY) FOR FRIDAY FROM
12 PM MST THROUGH 8 PM MST FRIDAY EVENING. PLEASE REFER TO PHXNPWTWC
FOR ADDITIONAL INFORMATION ON THIS WIND ADVISORY PRODUCT ON FRIDAY
FOR SOUTHEAST ARIZONA. THE MODELS SHOW THE STRONGEST WINDS ALOFT
IMPACTING SOUTHEAST ARIZONA BETWEEN 00Z AND 12Z SATURDAY. HOWEVER...
IT IS EXTREMELY DIFFICULT TO GET THESE WINDS DOWN TO THE SURFACE
DURING THE OVERNIGHT HOURS. A MORE PLAUSIBLE SCENARIO WILL BE FOR
THE WIND ADVISORY CRITERIA WINDS TO DRAG ON LONGER THAN ANTICIPATED
FRIDAY EVENING...BEFORE FINALLY SLACKING OFF LATER FRIDAY NIGHT. IN
ADDITION...THE LOW TEMPERATURES SATURDAY MORNING WILL BE EXTREMELY
TRICKY AS THOSE AREAS WHICH BLOW ALL NIGHT WILL HAVE WARM MORNING
LOW TEMPERATURES COMPARED TO THOSE PLACES WHICH ARE SHELTERED.
FURTHERMORE...THE WINDS FRIDAY AFTERNOON/EARLY EVENING OVER THE
EASTERN THREE COUNTIES (GRAHAM...COCHISE AND GREENLEE) MAY BRUSH
HIGH WIND WARNING CRITERIA. ALTHOUGH WITH THE STRONGEST WINDS ALOFT
MOVING IN LATE FRIDAY NIGHT...THIS MAY KEEP US JUST BELOW HIGH WIND
WARNING THRESHOLDS. WITH THE STRONG WINDS AND DRY FUELS...THERE MAY
BE FIRE WEATHER CONCERNS AS WELL. PLEASE REFER TO THE FIRE WEATHER
SECTION BELOW FOR MORE INFORMATION ON ANY FIRE WEATHER CONCERNS.
OTHERWISE...THIS SYSTEM WILL BRING A SLIGHT CHANCE OF SHOWERS TO
NORTHERN GRAHAM AND GREENLEE COUNTIES FRIDAY NIGHT INTO SATURDAY.
BREEZY CONDITIONS CAN BE EXPECTED ON SATURDAY...MAINLY TO THE EAST
OF THE TUCSON METRO AREA...AS THIS SYSTEM BEGINS TO PULL EAST OF THE
REGION. SHORTWAVE RIDGING WILL THEN BE ON TAP SUNDAY INTO TUESDAY...
RESULTING IN DRY AND WARMER TEMPERATURES. AFTERNOON READINGS WILL
WARM TO NEAR SEASONAL VALUES ON SUNDAY...AND THEN ABOVE NORMAL ON
MONDAY AND TUESDAY. ANOTHER SYSTEM IS THEN EXPECTED TO MOVE INTO THE
REGION DURING THE MIDDLE OF NEXT WEEK. THIS SYSTEM WILL MOVE OFF THE
EASTERN PACIFIC OCEAN...AND IMPORT A LITTLE DEEPER MOISTURE INTO THE
DESERT SOUTHWEST...RESULTING IN A SLIGHT CHANCE/CHANCE OF SHOWERS
AREAWIDE.
&&
.FIRE WEATHER...A WEATHER DISTURBANCE WILL TRACK THROUGH THE GREAT
BASIN FRIDAY...RESULTING IN STRONG AND GUSTY SOUTHWEST WINDS ACROSS
SOUTHEAST ARIZONA. SUSTAINED 20 FOOT WEST WINDS BETWEEN 25 AND 35
MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED DURING THE AFTERNOON AND
EARLY EVENING HOURS...ESPECIALLY OVER THE HIGHER TERRAIN. IN
ADDITION TO THE WINDS...A DRY AIRMASS IN PLACE ACROSS THE REGION
WILL RESULT IN LOW RELATIVE HUMIDITIES. ALTHOUGH HUMIDITY VALUES
WILL BE THE LIMITING FACTOR WITH THIS EVENT AS HIGHER MOISTURE WILL
MOVE INTO THE AREA...CRITICAL FIRE WEATHER CONDITIONS ARE STILL
POSSIBLE ACROSS COCHISE...EASTERN PIMA...SOUTHERN GRAHAM AND
SOUTHERN GREENLEE COUNTIES. A FIRE WEATHER WATCH REMAINS IN EFFECT
FOR ACROSS COCHISE...EASTERN PIMA...SOUTHERN GRAHAM AND SOUTHERN
GREENLEE COUNTIES ON FRIDAY. HAVE DECIDED TO NOT UPGRADE TO A RED
FLAG WARNING AT THIS TIME...DUE TO RH UNCERTAINTIES. ALL MODEL
GUIDANCE CURRENTLY PLACES RH VALUES IN THE 20-30 PCT RANGE. FEEL
THAT THIS IS TOO HIGH AND EXPECT RHS TO BE LOWER...AS MODELS HAVE
BEEN TRENDING TOO WET. HOWEVER...CONFIDENCE IN VALUES AT OR BELOW 15
PCT IS NOT HIGH ENOUGH TO WARRANT AN UPGRADE AT THIS TIME. WILL LET
THE MID-SHIFT REEVALUATE OVERNIGHT RECOVERIES AND MOISTURE ADVECTION
FOR A BETTER HANDLE IF UPGRADE IS NEEDED.
&&
.AVIATION...CLEAR SKIES. WLY/NWLY 8-18 KTS WITH OCCASIONAL GUSTS OF
20-25 KTS THROUGH 02Z...WINDS LIGHT AND TERRAIN DRIVEN OVERNIGHT.
VERY WINDY CONDITIONS ACROSS MUCH OF SE AZ FRIDAY AS A STRONG LOW
PRESSURE SYSTEM MOVES THRU THE GREAT BASIN. SW WINDS 25-35 MPH WITH
GUSTS TO 50 MPH FROM 18Z-02Z ON FRIDAY. AVIATION DISCUSSION NOT
UPDATED FOR TAF AMENDMENTS.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM MST FRIDAY
AZZ019-029-030-032>035.
FIRE WEATHER WATCH FRIDAY AFTERNOON AND EVENING FOR MOST OF
FIRE WEATHER ZONE 148...INCLUDING SOUTHERN GRAHAM...
COCHISE...AND EASTERN PIMA COUNTIES.
WEATHER.GOV/TUCSONHazardous weather outlook, Apr 2, 5:00 AM MST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 500 AM MST THU APR 2 2009 AZZ030-033-035-031200- UPPER GILA RIVER VALLEY-TUCSON METRO/MARANA/GREEN VALLEY- COCHISE COUNTY- 500 AM MST THU APR 2 2009 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR COCHISE...EASTERN PIMA...SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES FOR LOW HUMIDITIES...STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER RATING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WEATHER DISTURBANCE WILL TRACK THROUGH THE GREAT BASIN FRIDAY... RESULTING IN STRONG AND GUSTY SOUTHWEST WINDS ACROSS SOUTHEAST ARIZONA. THE COMBINATION OF THESE WINDS AND LOW RELATIVE HUMIDITIES ALREADY IN PLACE ACROSS THE REGION WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 5:01 AM MST | Fire Weather Watch | TWC | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.